# SDR AALA20002020

- Difficulty date: November 29, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N1469D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11502
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Condition: Misdrilled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HOLES DRILLED IN RIGHT WING BRACKET D78803-403 ARE APPROX .25 INCH TOO HIGH PER ECO 50527FX PAGE 2 STP 9.  AFTER INSTALLATION OF RIGHT AILERON DFDAU TRANSMITTER TURN BARREL ADJUSTED FOR CORRECT OCTAL READING THIS COMPENSATION FOR BRACKET MISLOCATION.  (M)
